Comparing heat operators through local isometries or fibrations
Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 2, p. 151-178
@article{BSMF_2000__128_2_151_0,
     author = {Bordoni, Manlio},
     title = {Comparing heat operators through local isometries or fibrations},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {128},
     number = {2},
     year = {2000},
     pages = {151-178},
     doi = {10.24033/bsmf.2366},
     zbl = {0968.58021},
     mrnumber = {2001i:58051},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2000__128_2_151_0}
}
Bordoni, Manlio. Comparing heat operators through local isometries or fibrations. Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 2, pp. 151-178. doi : 10.24033/bsmf.2366. http://www.numdam.org/item/BSMF_2000__128_2_151_0/

[1] Bérard (P.), Gallot (S.). - Inégalités isopérimétriques pour l'équation de la chaleur et applications à l'estimation de quelques invariants géométriques, in Séminaire Goulaouic-Meyer-Schwarz 1983-1984, exposé n° XV, École Polytechnique, Palaiseau, 1984. | Numdam | Zbl 0542.53025

[2] Bérard Bergery (L.), Bourguignon (J.P.). - Laplacians and Riemannian submersions with totally geodesic fibers, Illinois J. Math., t. 26, n° 2, 1982, p. 181-200. | MR 84m:58153 | Zbl 0483.58021

[3] Berger (M.), Gauduchon (P.), Mazet (E.). - Le spectre d'une variété riemannienne, Lecture Notes in Math. 194. - Springer Verlag, Berlin-Heidelberg-New York, 1971. | MR 43 #8025 | Zbl 0223.53034

[4] Besson (G.). - A Kato type inequality for Riemannian submersions with totally geodesic fibers, Ann. Glob. Analysis and Geometry, t. 4, n° 3, 1986, p. 273-289. | MR 89b:58215 | Zbl 0631.53035

[5] Besson (G.). - On symmetrization, Contemporary Mathematics, t. 51, 1986, p. 9-21. | MR 87m:58161 | Zbl 0589.53049

[6] Bishop (R.L.), Crittenden (R.J.). - Geometry of manifolds. - Academic Press, New York-London, 1964. | MR 29 #6401 | Zbl 0132.16003

[7] Bordoni (M.). - Spectral estimates for Schrödinger and Dirac-type operators on Riemannian manifolds, Math. Ann., t. 298, 1994, p. 693-718. | MR 95i:58179 | Zbl 0791.58094

[8] Burago (Yu.D.), Zalgaller (V.A.). - Geometric Inequalities, Grundlehren der math. Wiss. 285. - Springer Verlag, 1988. | Zbl 0633.53002

[9] Chavel (I.). - Eigenvalues in Riemannian Geometry. - Academic Press, New York, 1984. | MR 86g:58140 | Zbl 0551.53001

[10] Cheeger (J.), Yau (S.T.). - A lower bound for the heat kernel, Comm. Pure Applied Math., t. 34, 1981, p. 465-480. | MR 82i:58065 | Zbl 0481.35003

[11] Courtois (G.). - Estimations du noyau de la chaleur et du noyau de Green d'une variété riemannienne: applications aux variétés privées d'un Ɛ-tube, C.R. Acad. Sci. Paris, t. 303, 1986, p. 135-138. | MR 87h:58220 | Zbl 0588.53030

[12] Courtois (G.). - Spectre des variétés privées d'un Ɛ-tube, Prépublication Institut Fourier (Grenoble), t. 61, 1986.

[13] Courtois (G.). - Spectrum of manifolds with holes, J. Funct. Anal., t. 134, 1995, p. 194-221. | MR 97b:58142 | Zbl 0847.58076

[14] Davies (E.B.). - Heat kernel bounds, conservation of probability and the Feller property, J. Analyse Math., t. 58, 1992, p. 99-119. | MR 94e:58136 | Zbl 0808.58041

[15] Debiard (A.), Gaveau (B.), Mazet (E.). - Théorèmes de comparaison en géométrie riemannienne, C.R. Acad. Sci. Paris, t. 281, 1975, p. 455-458. | MR 55 #4294 | Zbl 0327.58014

[16] Gaffney (M.P.). - The conservation property of the heat equation on Riemannian manifolds, Comm. Pure Appl. Math., t. 12, 1959, p. 1-11. | MR 21 #892 | Zbl 0102.09202

[17] Gallot (S.). - Inégalités isopérimétriques et analytiques sur les variétés riemanniennes, Astérisque 163-164, 1988, p. 31-91. | MR 90f:58173 | Zbl 0674.53001

[18] Gallot (S.). - Isoperimetric inequalities based on integral norms of Ricci curvature, Astérisque 157-158, 1988, p. 191-216. | MR 90a:58179 | Zbl 0665.53041

[19] Gallot (S.), Hulin (D.), Lafontaine (J.). - Riemannian Geometry. - Universitext, Springer Verlag, New York, 1987. | MR 88k:53001 | Zbl 0636.53001

[20] Grigor'Yan (A.). - On stochastically complete manifolds, (in Russian) Dokl. Akad. Nauk. SSSR, t. 290, n° 3, 1986, p. 534-537; English translation in Soviet. Math. Dokl., t. 34, n° 2, 1987, p. 310-313. | MR 88a:58209 | Zbl 0632.58041

[21] Grigor'Yan (A.). - Analytic and geometric background of recurrence and non-explosion of the Brownian motion on Riemannian manifolds, Preprint, 1997.

[22] Hess (H.), Schrader (R.), Uhlenbrock (D.A.). - Kato's inequality and the spectral distribution of Laplacians on compact Riemannian manifolds, J. Diff. Geom., t. 15, 1980, p. 27-38. | MR 82g:58090 | Zbl 0442.58032

[23] Hsu (P.). - Heat semigroup on a complete Riemannian manifold, Ann. Prob., t. 17, 1989, p. 1248-1254. | MR 90j:58158 | Zbl 0694.58043

[24] Ichihara (K.). - Curvature, geodesics and the Brownian motion on a Riemannian manifold, II. Explosion properties, Nagoya Math. J., t. 87, 1982, p. 115-125. | MR 84m:58166b | Zbl 0514.58039

[25] Karp (P.), Li (P.). - The heat equation on complete Riemannian manifolds, unpublished.

[26] Savo (A.). - A mean-value lemma and applications to heat diffusion, Prépublication Institut Fourier (Grenoble), t. 327, 1996.

[27] Spanier (E.H.). - Algebraic Topology. - McGraw-Hill, New York, 1966. | MR 35 #1007 | Zbl 0145.43303

[28] Sturm (K.-T.). - Analysis on local Dirichlet spaces I. Recurrence, conservativeness and Lp-Liouville properties, J. reine angew. Math., t. 456, 1994, p. 173-196. | MR 95i:31003 | Zbl 0806.53041

[29] Takeda (M.). - On a martingale method for symmetric diffusion process and its applications, Osaka J. Math., t. 26, 1989, p. 605-623. | MR 91d:60193 | Zbl 0717.60090

[30] Tisk (J.). - Eigenvalues estimates with applications to minimal surfaces, Pacific J. Math., t. 128, 1987, p. 361-366. | MR 88i:53102 | Zbl 0594.58018

[31] Yau (S.T.). - Some function-theoretic properties of complete Riemannian manifolds and their applications to geometry, Indiana Math. J., t. 25, 1976, p. 659-670. | MR 54 #5502 | Zbl 0335.53041